# SDR AWXA0002028

- Difficulty date: July 8, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 6545834256
- Condition: Corroded
- Location: Sta 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Floor support corroded STA 312 to 328 RBL 10C: Replaced support IAW 51-10-2 & 53-10-51
